Ask a doctor

Had Hyaloronidase in Glabella No Relief of Strange Symptoms. Now What?

Since my last post i have had hyaloronidase in the glabella area and crows feet area where there were two small lumps.They are now gone.I have had burning in my forehead and worse headaches than before,All the other symptoms remain.My doctor has prescribed antidepressants to help me sleep.The skin in these areas is now loose and numb,the cheek area did not have hyaloronidase.My doctor states my ears do look like they have pressure in them,and i have had my eyes checked but nothing was found.

Previous Question

Doctor Answers (1)

No Relief From Strange Symptoms

+1

I am sorry you are having these strange symptoms; however I cannot think of a way that they are related to your treatments.  You may want to return to your primary care physician for another evaluation.

Beverly Hills Dermatologist
5.0 out of 5 stars 1 review

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.

You might also like...